# SDR SIMA20211215005

- Difficulty date: December 15, 2021
- Submitted: December 16, 2021
- Operation: Air carrier
- Aircraft: N273NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000778
- Aircraft time: 6,913 hours, 4,357 cycles
- System (JASC): 3244 · Tire
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT INBOARD BRAKE OVERHEAT 450 DECLARED EMERGENCY CFR INSPECTED AIRCRAFT.-C/A-RAR RIGHT INBOARD BRAKE TEMPRATURE SENSOR IAW ERJ-175 AMM 32-47-01. AND FIM32-40-00-810-A00. OPC GOOD. NO FUTHER DEFECT NOTED.
